# SDR DALA2019112606920

- Difficulty date: November 25, 2019
- Submitted: November 26, 2019
- Operation: Air carrier
- Aircraft: N808NW
- Make and model: Airbus A330-323
- Aircraft serial: 0591
- Aircraft time: 71,440 hours, 9,298 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Faulted
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING C CHECK, EPSU A DOOR 4L FIN 17WL SELF TEST RESULTED WITH UNIT FAULTY. REPLACED EPSU. LP 1374520
